# SDR UALA2008112406634

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,149 hours, 8,887 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5H EEL LIGHT IS INOP.  SECURED SEAT CONNECTOR.  CHECKS GOOD.
